Zur Theorie der zweifach skalaren Vektoren.

Almar Naess

Jahresbericht der Deutschen Mathematiker-Vereinigung (1925)

  • Volume: 33, page 139-146
  • ISSN: 0012-0456; 1869-7135

How to cite


Naess, Almar. "Zur Theorie der zweifach skalaren Vektoren.." Jahresbericht der Deutschen Mathematiker-Vereinigung 33 (1925): 139-146. <http://eudml.org/doc/145688>.

author = {Naess, Almar},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {139-146},
title = {Zur Theorie der zweifach skalaren Vektoren.},
url = {http://eudml.org/doc/145688},
volume = {33},
year = {1925},

AU - Naess, Almar
TI - Zur Theorie der zweifach skalaren Vektoren.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1925
VL - 33
SP - 139
EP - 146
UR - http://eudml.org/doc/145688
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.